# SDR ASOA20140207012

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 23,880 hours, 13,810 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0507E761
- Condition: Failed
- Location: Cockpit
- Part time: 23,880 hours, 13,810 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, ODOR OF ELECTRICAL SMOKE IN COCKPIT WITH ASSOCIATED NR 4 MFD GOING BLANK.  ODOR SUBSIDED AFTER MFD CIRCUIT BREAKER WAS PULLED.  MX R & R THE F/O'S MFD, DU-870 OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
